# SDR ASAA2015031911040

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,279 hours, 8,694 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SAT" NOT DISPLAYED ON MCDU MENU.  ACFT GROUNDED.  PULLED AND RESET CB IAW QRH. "SAT" REAPPEARED.
